# SDR GTIA020446

- Difficulty date: April 24, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND ENGINE NR 1 T/R INTERLOCK MECH SUPPORT BRACKET CRACKED.  REMOVED BRACKET NR 1 ENGINE T/R INTERLOCK MECH.  INSTALLED BRACKET ON NR 1 ENGINE T/R INTERLOCK MECH.  (M)
